Representing the algebra of regulated functions as an algebra of continuous functions
Rendiconti del Seminario Matematico della Università di Padova, Volume 84  (1990), p. 195-199
@article{RSMUP_1990__84__195_0,
     author = {De Marco, Giuseppe},
     title = {Representing the algebra of regulated functions as an algebra of continuous functions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {84},
     year = {1990},
     pages = {195-199},
     zbl = {0739.46039},
     mrnumber = {1101292},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1990__84__195_0}
}
De Marco, G. Representing the algebra of regulated functions as an algebra of continuous functions. Rendiconti del Seminario Matematico della Università di Padova, Volume 84 (1990) , pp. 195-199. http://www.numdam.org/item/RSMUP_1990__84__195_0/

[B] S.K. Berberian, The character space of the algebra of regulated functions, Pacific J. Math., 74, 1 (1978), pp. 15-35. | MR 487932 | Zbl 0351.46038

[B] J. Dieudonné, Foundations of Modern Analysis, Academic Press, New York and London, 1960. | MR 120319 | Zbl 0100.04201

[E] R. Engelking, General Topology, PWN, Warzawa, 1977. | MR 500780 | Zbl 0373.54001

[GJ] L. Gillman - M. Jerison, Rings of Continuous Functions, Springer-Verlag, New York, 1976. | MR 407579 | Zbl 0327.46040

[H] E. Hewitt, A problem concerning finitely additive measures, Mat. Tidssk. B 1951 (1951), pp. 81-94. | MR 54696 | Zbl 0045.17003